On fast and fully discretized solution of integral and pseudo-differential equations on smooth curves

R. Plato, G. Vainikko

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)25-48
JournalCALCOLO
Volume38
Publication statusPublished - 2001
MoE publication typeA1 Journal article-refereed

Keywords

  • conjugate gradient methods
  • fast solvers
  • fully discrete Galerkin method
  • periodic integral and pseudodifferential equations

Cite this